# SDR ASAA0944136

- Difficulty date: January 1, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 36,352 hours, 18,419 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 654583081
- Condition: Gouged
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E BAY DOOR INNER SKIN GOUGED FWD LT CORNER OUT OF LIMITS.  REPAIRED DOOR INNER SKIN.
